# SDR DHL2003745024

- Difficulty date: October 28, 2003
- Submitted: October 28, 2003
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Engine: Pwa JT8D*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Mlg Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DOOR LIGHT ON PILOTS PANEL AND RIGHT GEAR DOOR LIGHT ON S/O'S PANEL ILLUMINATED WHEN GEAR LEVER MOVED TO OFF. PERFORMED ABNORMAL PROCEDURE AND LIGHT EXTINGUISHED.  OPS CHECKED RIGHT MAIN LANDING GEAR DOOR INDICATING SYSTEM. SYSTEM CHECKED GOOD IAW MM 32-12-1.
